# SDR 06FDEA2926

- Difficulty date: August 10, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 720a S3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING NR N01259, FOUND SURFACE CORROSION ON STRINGER CLIP, AT BS 720A, STR 3R. REMOVED AND REPLACED STRINGER CLIP AT BS 720A STR 3R IAW SRM 51-30-2.
